MAUDE Adverse Event Report: LIVANOVA USA INC COBE SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC COBE SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS
Catalog Number 627336403
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.Sorin group italia manufactures the smart perfusion pack.The incident occurred in (b)(6).If any additional information pertinent to the reported event is obtained, it will be provided in a supplemental report.Device not available.
 
Event or Problem Description
Livanova usa received a report that during installation of the circuit, the tubing disconnected from the connector even when its tie banded.There is no report of any patient injury.
 
Additional Manufacturer Narrative
Livanova received a report stating that during priming the tubing just slipped back off the 3/8 connector even when it was tie banded.Picture of the issue was received, confirming it.Pack was not available for return.The dhr review highlighted that the lot whose claimed product belong to was released as conform according to specifications.By reviewing the complaints database, a further similar event for tubing disconnection related to this connector has been recorded on the same pts pack code, but different lot number.This involved 3/8 connector is assembled with the tubing through the use of solvent and then tie banded.Based on above and without sample to analyze, it cannot be ruled out that the disconnection was due to the following possible root causes: - insufficient presence of solvent, - tie band not tight enough, - tubing and/or connector dimensional issue.The risk is in the acceptable region.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
COBE SMARXT TUBING AND CONNECTORS
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key14955288
Report Number1718850-2022-00042
Device Sequence Number20556936
Product Code DWE
UDI-Device Identifier00803622133374
UDI-Public(01)00803622133374(240)627336403(17)231031(10)2128400044
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number627336403
Device Lot Number2128400044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown